# SDR FDEA201506171841

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 735 hours, 26,831 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: FX141N696055
- Condition: Dented
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ACCESS DOOR 113AL INTERNAL SKIN DENTED & DEFORMED, PANEL RACK.  R & R INNER SKIN, PN 141N6960-55, T15 1143784, IAW SRM 51-40-02 & DWG 141N6960.  MAJOR REPAIR.
